# SDR SWAA2024081617244

- Difficulty date: July 25, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N8501V
- Make and model: Boeing 737-8H4
- Aircraft serial: 41530
- Aircraft time: 26,385 hours, 13,101 cycles
- System (JASC): 5241 · Galley Doors
- Part: Liner
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR LINER CRACKED AT AFT AND FWD BOTTOM<[01] COMPLETED FIBERGLASS WET LAY UP ON R2 DOOR LINER AT AFT AND FWD BOTTOM CORNERS - (CURED 50A1 RESIN FROM 07/30/24 13:00 UNTIL 07/31/24 13:00 24HRS) IAW 737-800 AMM 25-00-00-300-801 AND APPLIED TOUCH UP PAINT 2EA AREAS IAW 737-800 AMM 25-00-00-370-801;[02] COMPLETED FIBERGLASS WET LAY UP ON R2 DOOR LINER AT AFT AND FWD BOTTOM CORNERS - (CURED 50A1 RESIN FROM 07/30/24 13:00 UNTIL 07/31/24 13:00 24HRS) IAW 737-800 AMM 25-00-00-300-801 AND APPLIED TOUCH UP PAINT 2EA AREAS IAW 737-800 AMM 25-00-00-370-801. COMPLETED GOOD
